Abelian groups with anti-isomorphic endomorphism rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978), p. 55-75
@article{RSMUP_1978__60__55_0,
     author = {D'Este, Gabriella},
     title = {Abelian groups with anti-isomorphic endomorphism rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {60},
     year = {1978},
     pages = {55-75},
     zbl = {0444.20046},
     mrnumber = {555956},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1978__60__55_0}
}
D'Este, G. Abelian groups with anti-isomorphic endomorphism rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 60 (1978) pp. 55-75. http://www.numdam.org/item/RSMUP_1978__60__55_0/

[1] R. Baer, Linear Algebra and Projective Geometry, Academic Press, New York, 1952. | MR 52795 | Zbl 0049.38103

[2] A.L.S. Corner, Endomorphism rings of torsion-free abelian groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, August 1965, pp. 59-69. | Zbl 0178.02303

[3] G. D'Este, A theorem on the endomorphism rings of reduced torsion-free abelian groups and some applications, Annali di Matematica pura ed applicata, 96 (1978), pp. 381-392. | MR 506986 | Zbl 0383.20036

[4] K. Faltings, On the automorphism groups of a reduced primary abelian group, Trans. Amer. Math. Soc., 165 (1972), pp. 1-25. | MR 292932 | Zbl 0253.20078

[5] L. Fuchs, Infinite Abelian Groups, vol. I-II, Academic Press, New York and London, 1970-73. | MR 255673 | Zbl 0209.05503

[6] L. Gewirtzmann, Anti-isomorphisms of the endomorphism rings of torsion-free modules, Math. Zeitschr., 98 (1967), pp. 391-400. | MR 214621 | Zbl 0152.01703

[7] D.K. Harrison, Infinite abelian groups and homological methods, Ann. of Math., 69 (1959), pp. 366-391. | MR 104728 | Zbl 0100.02901

[8] N. Jacobson, Basic Algebra II, Preprint, 1977.

[9] 1 Kaplansky, Infinite Abelian Groups, University of Michigan Press, Ann. Arbor, 1969. | MR 233887 | Zbl 0194.04402

[10] W. Liebert, Characterisierung der Endomorphismenringe endlicher abelscher Gruppen, Arch. Math., 18 (1967), pp. 128-135. | MR 212088 | Zbl 0153.03601

[11] W. Liebert, Characterization of the endomorphism rings of divisible torsion modules and reduced complete torsion-free modules over complete discrete valuation rings, Pacif. J. Math., 37 (1971), pp. 141-170. | MR 310018 | Zbl 0214.05704

[12] W. Liebert, Ulm valuations and co-valuations on torsion-complete p-groups, Lecture Notes in Math. 616, Abelian Groups Theory, Proc. 2nd New Mexico State University Conference 1976, Springer-Verlag, 1977, pp. 337-353. | MR 460492 | Zbl 0375.20039

[13] W. May - E. TUBASSI, Endomorphisms of abelian groups and the theorem of Baer and Kaplansky, Journal of Algebra, 43 (1976), pp. 1-13. | MR 422454 | Zbl 0353.20041

[14] A. Orsatti, Anelli di endomorfismi di gruppi abeliani senza torsione, Istituto Nazionale di Alta Matematica, Symposia Mathematica, 8 (1972), pp. 179-191. | MR 338216 | Zbl 0248.16001

[15] Ph. SCHULTZ, On a paper on Szele and Szendrei on groups with commutative endomorphism rings, Acta Mathematica Academiae Scientiarum Hungaricae, 24 (1973), pp. 59-63. | MR 316598 | Zbl 0259.20046